I had a filler injection under the eyes 6 months ago and yesterday I took an anti-inflammatory drug for my throat, and woke up today with swelling and lumpiness in the region where it was injected, and it also looks very reddish. Will it go away naturally or do I have to look for a doctor to have it removed?! One eye is lumpier than the other too.
Swelling and Lumpiness Under the Eye After Taking an Anti-inflammatory Drug? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
Swelling and Lumpiness Under the Eye After Taking an Anti-inflammatory Drug?
A reaction after taking an anti-inflammatory drug will not be related to a filler treatment you had 6 months ago. This can be another issue. I recommend following up with your treating physician. Best of Luck!
Swelling and Lumpiness Under the Eye After Taking an Anti-inflammatory Drug
An anti-inflammatory drug would not cause a problem with your filler, but it could be that you are having an issue with the anti-inflammatory medication in general. Seek assistance from the physician who prescribed your anti-inflammatory medication to determine if you're having some type of allergic reaction.
Swelling and lumpiness under the eye after taking an anti-inflammatory drug?
A reaction following an anti-inflammatory drug will not be related to a filler treatment you had 6 months ago. This may be due to another issue, and I would recommend following up with your physician for an exam. I hope this helps, and I wish you the best of luck.
You might also like...
Botox, fillers, and lumpiness months later
An anti-inflammatory medication won't have any effect on a dermal filler placed 6 months ago under your eyes. I would suggest following up with the provider to determine whether or not you need to have the area re-treated. The new swelling you describe could be related to any number of things - allergies, diet, or something new going on with your health.
It is hard for me to imagine that the two events are in anyway related
It is hard for me to imagine that the two events are in anyway related. You may be having some type a medication allergic reaction. I can think of no mechanism whereby your injections would get lumpy from an anti-inflammatory.
Swelling under eyes after taking anti-inflammatory drug
You mentioned that you had a filler placed under your eyes 6 months ago but you didn't mention which filler was used. You could contact the physician who treated you to ask your question, since he or she will know exactly which filler was placed.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.